Your cart: 0 Item | Total: $0.00

Welcome to Sovereign Industries Inc.

PhysiciansCare: Ibuprofen Pain Reliever, Two-Pack, 125 Packs/Box

Not Returnable
  • Item: ACM90109
  • Brand:PhysiciansCare:
  • UOM/Pack: BX
  • Weight0.357
  • In Stock 606
  • Your Price:$69.02

Ibuprofen Pain Reliever, Two-Pack, 125 Packs/Box

SKU # ACM90109

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Ibuprofen; Description: 2/Pack; Quantity: 125 per box; For Use With: First Aid Stations/Kits; Individual Use.

■ Packaged for individual use to replenish first aid stations and kits.

■ Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.

■ Anti-inflammatory, fever reducer and pain reliever.

■ Anti-inflammatory, fever reducer and pain reliever.

■ PhysiciansCare┬« Ibuprofen Tablets

Category:Medicines

Brand: PhysiciansCare

Not Returnable
Brand PhysiciansCare
Contains Ibuprofen
Description 2/Pack
Disclaimer Statement Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery.
For Use With First Aid Stations/Kits; Individual Use
Global Product Type Medicines-Pain Relief
Mounting No
Post-Consumer Recycled Content Percent 0%
Pre-Consumer Recycled Content Percent 0%
Quantity 125 per box
Total Recycled Content Percent 0%

Also Consider/Related

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Our Price $31.95 / BX

Aspirin Medication, Two-Pack, 50 Packs/Box

Our Price $24.01 / BX

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Our Price $31.95 / BX

2012 © Sovereign Industries Inc.. All Rights Reserved. Powered by Evolution Software